# SDR AALA200801820

- Difficulty date: July 9, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 84,439 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT MID GALLEY INOPERATIVE.  SECURED CONNECTION FOR EMERGENCY LIGHTS AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
